# SDR 2016FA0000322

- Difficulty date: July 4, 2016
- Submitted: July 11, 2016
- Operation: General aviation
- Aircraft: N793MA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843193
- Aircraft time: 1,336 hours
- System (JASC): 2430 · DC Generating System
- Part: Idler Pulley
- Part number: 85532003
- Condition: Missing
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IDLER PULLEY FOR ALTERNATOR FAILED/CAME APART. ONLY PART OF PULLEY FOUND WAS INTERNEL BEARING RACE ON SHAFT BOLT.
